# SDR ASAA2018121827457

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,445 hours, 5,791 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. REMOVED THE NR 2 ENGINE CJ9 HARNESS PER AMM 73-21-06/401. INSTALLED NEW CJ9 HARNESS ON ENGINE NR 2. OPERATIONAL CHECK GOOD.
